Publication detail

NOTE ON BOUNDED SOLUTIONS TO NONHOMOGENOUS LINEAR DIFFERENCE EQUATIONS

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

NOTE ON BOUNDED SOLUTIONS TO NONHOMOGENOUS LINEAR DIFFERENCE EQUATIONS

English Title

NOTE ON BOUNDED SOLUTIONS TO NONHOMOGENOUS LINEAR DIFFERENCE EQUATIONS

Type

journal article in Web of Science

Language

en

Original Abstract

In the paper sufficient conditions for the existence of a unique bounded solution to a nonhomogenous linear second-order difference equation on the set of nonnegative integers are given.

English abstract

In the paper sufficient conditions for the existence of a unique bounded solution to a nonhomogenous linear second-order difference equation on the set of nonnegative integers are given.

Keywords

Difference equation; bounded solution; contract mapping

Released

15.11.2017

ISBN

1072-6691

Periodical

Electronic Journal of Differential Equations

Year of study

2017

Number

286

State

US

Pages from

1

Pages to

22

Pages count

22

Documents

BibTex


@article{BUT141410,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="NOTE ON BOUNDED SOLUTIONS TO NONHOMOGENOUS LINEAR DIFFERENCE EQUATIONS",
  annote="In the paper sufficient conditions for the existence of a unique bounded solution to a nonhomogenous linear second-order  difference  equation on  the  set  of nonnegative  integers are given.",
  chapter="141410",
  howpublished="online",
  number="286",
  volume="2017",
  year="2017",
  month="november",
  pages="1--22",
  type="journal article in Web of Science"
}